# SDR CA960715201

- Difficulty date: July 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Mooney M20E
- Engine: Lyc IO360A1A
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Battery
- Part number: 0025004
- Condition: Leaking
- Location: Elt
- Component: Martech, EB2BCD
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON ROUTINE INSPECTION OF THE ELT CORROSION WAS NOTED ON THE LOWER END OF THE CASE. INVESTIGATION FOUND THE BATTERY HAD LEAKED AND CORRODED THE INSIDE OF THE CASE AND BOTTOM OF THE PC BOARD.
